# SDR AALA202107135389

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 945 hours, 412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 23c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C EMERGENCY EXIT LIGHT NOT SECURED. INSPECTED EMERGENCY EXIT LIGHT AT SEAT 23C FOUND SCREW MISSING. INSTALLED SCREW AND SECURED EMERGENCY LIGHT OPERATIONS CHECK GOOD.
